# SDR CALA2013090991106

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,833 hours, 13,918 cycles
- Engine: Pwa PW4060
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Packing
- Condition: Distorted
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND HYDRAULIC LEAK UNDER RT WING.  DISTORTED PACKING AT UNION FOR OUTPORT B ANTI-SKID MODULE ASSEMBLY NORMAL.  PRESSURED SYSTEM NO LEAKS NOTED.
